RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 2, Pages 244–252 (Mi tmf3609)  

Approximate solution of the equations of a model for describing highly excited states of even-even deformed nuclei

G. Kyrchev, V. G. Solov'ev


Abstract: An extension of the model suggested earlier for the description of intermediate and highly excited states of odd deformed nuclei to the case of doubly even: nuclei is made. The wave function contains one-, two-, three- and four-phonon terms. The approximate solution taking into account the noncoherent pole terms is used to obtain approximate solutions of the model. The system of equations is reduced to a secular equation which: does not contain superfluous solutions. The equations obtained may serve as a basis for studying the structure of intermediate and highly excited states of doubly events deformed nuclei.

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:2, 173–178

Received: 18.02.1974

Citation: G. Kyrchev, V. G. Solov'ev, “Approximate solution of the equations of a model for describing highly excited states of even-even deformed nuclei”, TMF, 22:2 (1975), 244–252; Theoret. and Math. Phys., 22:2 (1975), 173–178

Citation in format AMSBIB
\Bibitem{KyrSol75}
\by G.~Kyrchev, V.~G.~Solov'ev
\paper Approximate solution of the equations of a~model for describing highly excited states of even-even deformed nuclei
\jour TMF
\yr 1975
\vol 22
\issue 2
\pages 244--252
\mathnet{http://mi.mathnet.ru/tmf3609}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 2
\pages 173--178
\crossref{https://doi.org/10.1007/BF01036323}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3609
  • http://mi.mathnet.ru/eng/tmf/v22/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:164
    Full text:56
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019